A note on distributional Laplace-Hardy integral transformations

Anurudra Y. Shete, Bapurao C. Dhage, Sidheshwar S. Bellale

Abstract


In this note, certain testing function spaces are constructed and classical Laplace-Hardy integral transformation is extended to generalized functions. Our work corrects the errors contained in a paper of Ahirrao and More (1987).

Full Text: PDF

How to Cite this Article:

Anurudra Y. Shete, Bapurao C. Dhage, Sidheshwar S. Bellale, A note on distributional Laplace-Hardy integral transformations, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 698-704

Copyright © 2014 Anurudra Y. Shete, Bapurao C. Dhage, Sidheshwar S. Bellale. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS